RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ivanishko, Iya Aleksandrovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:471
Abstract pages:1639
Full texts:637
References:169
E-mail: ,

http://www.mathnet.ru/eng/person20268
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/791465

Publications in Math-Net.Ru
2012
1. I. A. Ivanishko, V. G. Krotov, A. I. Porabkovich, “A generalization of Campanato–Meyers' theorem”, Tr. Inst. Mat., 20:2 (2012),  30–35  mathnet
2009
2. I. A. Ivanishko, V. G. Krotov, “Compactness of Embeddings of Sobolev Type on Metric Measure Spaces”, Mat. Zametki, 86:6 (2009),  829–844  mathnet  mathscinet  zmath; Math. Notes, 86:6 (2009), 775–788  isi  scopus
2006
3. I. A. Ivanishko, V. G. Krotov, “Generalized Poincaré–Sobolev inequality on metric spaces”, Tr. Inst. Mat., 14:1 (2006),  51–61  mathnet
2005
4. I. A. Ivanishko, “Generalized Sobolev Classes on Metric Measure Spaces”, Mat. Zametki, 77:6 (2005),  937–941  mathnet  mathscinet  zmath  elib; Math. Notes, 77:6 (2005), 865–869  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020